# SDR 2007UALA03917

- Difficulty date: September 25, 2007
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N302UA
- Make and model: Boeing 737322
- Aircraft serial: 23643
- Aircraft time: 59,261 hours, 35,075 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY LIGHTS INOP FROM SEAT ROW 11ABC TO 16ABC.  REPLACED BATTERY PACK AND CHARGER.
